MAUDE Adverse Event Report: THEKEN COMPANIES INSITU HIP SYSTEM; NEUTRAL LINER

THEKEN COMPANIES INSITU HIP SYSTEM; NEUTRAL LINER
Model Number 10-40-3652
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Originally a standard femoral stem, neutral liner, solid acetabular cup, and 36mm, -4mm ceramic head were implanted.The stem was replaced with a lateralized stem, hooded liner, and 36mm, +0 mm ceramic head.The distributor, reported that the femoral stem was well fixed following the dislocation, but upon reduction it was determined that the joint was instable with notable laxity.The surgeon opted to increase stability of the joint but implanting a lateralized insitu femoral stem to increase stability.The surgeon replaced the femoral head since a new stem was implanted.The neutral liner was replaced with a hooded liner to provide additional articular surface area and further reduce the risk of future dislocation.Joint laxity, and subsequent dislocation, has a variety of potential causes including, but not limited to, surgical implant selection and patient factors.Dislocation is a known and documented risk for total hip replacement.
 
Event or Problem Description
It was reported that a patient dislocated.The distributor stated that a lateralized stem in addition to a longer ceramic head and hooded liner were used during revision for greater stability.

Brand Name
INSITU HIP SYSTEM
Common Device Name
NEUTRAL LINER
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
Manufacturer Contact
jenna amawi
1800 triplett blvd
akron, OH 44306
3307337600
MDR Report Key22675619
Report Number3002498892-2025-00011
Device Sequence Number9663558
Product Code LPH
UDI-Device Identifier00816127022746
UDI-Public00816127022746
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10-40-3652
Device Lot Number3537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
36MM, -4MM CERAMIC FEMORAL HEAD.; SIZE 52 X 36MM NEUTRAL LINER.; SIZE 7 STANDARD FEMORAL STEM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale